# SDR CA120410002

- Difficulty date: February 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS EXECUTING AN INSTRUMENT APPROACH.  WHILE ON BASE LEG THE CREW RECEIVED A FLAP FAIL ANNUNCIATOR MESSAGE.  THE FLAPS WERE VERIFIED TO BE AT ZERO DEGREES. THE CREW NOTIFIED ATC AND REQUESTED THAT ARFF STANDBY. THE DESCENT WAS DISCONTINUED.  ACFT LANDED UNEVENTFULLY.
